Jump inversions of algebraic structures and Σ-definability

Marat Kh. Faizrahmanov, Asher M. Kach, Iskander Sh. Kalimullin, Antonio Montalbán, Vadim Puzarenko. Jump inversions of algebraic structures and Σ-definability. Math. Log. Q., 65(1):37-45, 2019. [doi]

@article{FaizrahmanovKKM19,
  title = {Jump inversions of algebraic structures and Σ-definability},
  author = {Marat Kh. Faizrahmanov and Asher M. Kach and Iskander Sh. Kalimullin and Antonio Montalbán and Vadim Puzarenko},
  year = {2019},
  doi = {10.1002/malq.201800015},
  url = {https://doi.org/10.1002/malq.201800015},
  researchr = {https://researchr.org/publication/FaizrahmanovKKM19},
  cites = {0},
  citedby = {0},
  journal = {Math. Log. Q.},
  volume = {65},
  number = {1},
  pages = {37-45},
}